Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have a dry rash on my eyelids, how to get rid of it ?

i have a dry like rash on my eyelids. i have not been wearing makeup because of it and because of the summer activities, so im not sure where it came from. its kinda peely like a sunburn and slightly red. it is sensitive and itches. what can i do?
Asked On : Tue, 10 Aug 2010
Answers:  2 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello Bethany,
Use a lot of moisturizing cream over the affected area.
if the rash is very itchy use a mild steroid cream and consult a dermatologist for proper diagnosis
Answered: Fri, 2 Sep 2011
I find this answer helpful
General & Family Physician Dr. Radhika Thyagaraju's  Response
looks like you have a photosensitive rash.
avoid direct exposure to the sun. use sunscreen agents before you go out in the sun.
if the rash worsens contact a dermotologist with regard to the same also to rule out any infection also.
i hope i have answered your query.
take care
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor